Application of integral transformations to the solution of some mixed problems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 521-522
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_3_a21,
author = {E. A. Gasymov},
title = {Application of integral transformations to the solution of some mixed problems},
journal = {Differencialʹnye uravneni\^a},
pages = {521--522},
year = {1992},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_3_a21/}
}
E. A. Gasymov. Application of integral transformations to the solution of some mixed problems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 521-522. http://geodesic.mathdoc.fr/item/DE_1992_28_3_a21/